# SDR CALA9800125

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING AT MID CABIN CEILING EXIT LIGHT, COCKPIT DOOR EXIT LIGHT, AND L-1 AND R-1 LOWER EXIT LIGHTS FAILED CAPACITANCE TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED.
